MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Model Number 0064599
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction events.A review of the events indicated that three (3) patient samples tested on the galileo neo automated blood bank system produced incorrect abo/rh phenotype results and a false negative result for an antibody versus previous or expected results, utilizing the capture-r ready screen assay.One patient sample test on the galileo neo produced a false negative for anti-k.One patient sample test on the galileo neo missed an anti-d result after having testing positive in gel for anti-d.A third patient sample test experienced an instrument malfunction that led to an rh mistype, whereby the instrument reported rh positive while the patient was known to be rh negative.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9644760
Report Number1034569-2020-00007
Device Sequence Number1431887
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK100033
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0064599
Device Catalogue Number64599
Device Lot Number5030090999,R10007771,UA1598838
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1